# SDR MWEA011211

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99115233
- Condition: Cracked
- Location: Station 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/4TH INCH IN THE BOTTOM OF A SHEAR CLIP IN THE CABIN AT STATION 275 LONGERON 17 LEFT, JUST ABOVE.  --  FABRICATED AND INSTALLED SHEAR TIE SPLICE.
